Bounding the mim-width of hereditary graph classes

Brettell, N, Horsfield, J, Munaro, A et al. (2 more authors) (2022) Bounding the mim-width of hereditary graph classes. Journal of Graph Theory, 99 (1). pp. 117-151. ISSN 0364-9024


Keywords: clique-width; hereditary graph class; mim-width; width parameter
  • Accepted: 15 July 2021
  • Published (online): 25 August 2021
  • Published: January 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Feb 2022 10:28
Last Modified: 07 Feb 2022 10:29
Status: Published
Publisher: Wiley
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online